KLI

On the continuity in bitopological spaces

Metadata Downloads
Alternative Title
쌍위상공간 상의 연속성에 관하여
Abstract
논문[1]에?? 쌍위상공간상에서 연속성에 관하여 연구되었다. 우리는 논문[1]에서 제안한 문제, 즉 두 quasi T₁ 공간에 대하여 만일 함수 f:X→Y가 pairwise연속면 부분공간 f(X) 는 역시 quasi T₁임을 보였다.
In [1], the authors of [1] studied a continuity in bitopological spaces. We solve the open question in [1], that is, for two given quasi T₁ spaces X and Y, if f:X→Y is pairwisecontinuous, then the image set f(X) taken as a subspace of Y is quasi T₁.
In [1], the authors of [1] studied a continuity in bitopological spaces. We solve the open question in [1], that is, for two given quasi T₁ spaces X and Y, if f:X→Y is pairwisecontinuous, then the image set f(X) taken as a subspace of Y is quasi T₁.
Author(s)
Lee,Je-YoonChae,Gyu-IhnLee,IL Young
Issued Date
1982
Type
Research Laboratory
URI
https://oak.ulsan.ac.kr/handle/2021.oak/5041
http://ulsan.dcollection.net/jsp/common/DcLoOrgPer.jsp?sItemId=000002025478
Alternative Author(s)
이제윤채규인이일용
Publisher
연구논문집
Language
eng
Rights
울산대학교 저작물은 저작권에 의해 보호받습니다.
Citation Volume
13
Citation Number
1
Citation Start Page
191
Citation End Page
193
Appears in Collections:
Research Laboratory > University of Ulsan Report
Authorize & License
  • Authorize공개
Files in This Item:

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.